An existence result for fractional Kirchhoff-type equations

Francesco Tulone, Giovanni Molica Bisci

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

The aim of this paper is to study a class of nonlocal fractional Laplacian equations of Kirchhoff-type. More precisely, by using an appropriate analytical context on fractional Sobolev spaces, we establish the existence of one non-trivial weak solution for nonlocal fractional problems exploiting suitable variational methods.
Original languageEnglish
Pages (from-to)181-197
Number of pages17
JournalZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN
Volume35
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An existence result for fractional Kirchhoff-type equations'. Together they form a unique fingerprint.

Cite this